# SDR GTIA030557

- Difficulty date: July 20, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: K22199SA31
- Part serial: BR5272
- Condition: Shifted
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FOUND FORWARD LOWER VIBE ISOLATION MOUNT SHIFTED.  REPLACED FORWARD LOWER VIBE ISOLATION MOUNT.  REPLACED FORWARD LOWER VIBE ISOLATION MOUNT.  (M)
